# SDR REXA97050

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 676
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl Computer
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RIGHT SRL LIGHT ILLUMINATED DURING TAKEOFF ROLL AND TAKEOFF WAS ABORTED.  DEFER SRL PER MEL.  (M)
